MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVS21
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code Heart Failure/Congestive Heart Failure (4446)
Date of Event 11/18/2021
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2016, a perceval valve pvs21 was implanted.On (b)(6) 2021, the patient was hospitalized for left cardiac decompensation with discovery of degeneration of the perceval bioprosthesis.On (b)(6) 2021, the cardiac ultrasound showed degeneration of the perceval valve.A tavi was scheduled on (b)(6) 2021 to treat the patient.
 
Event or Problem Description

Brand Name
PERCEVAL SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
strada crescentino
saluggia, vercelli 13040
IT  13040
MDR Report Key13125048
Report Number3019892983-2021-01058
Device Sequence Number14569037
Product Code LWR
UDI-Device Identifier08022057014696
UDI-Public(01)08022057014696(240)ICV1208(17)200314
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/31/2021
Report Date (Section F) 12/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/14/2020
Device Model NumberPVS21
Device Catalogue NumberICV1208
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date12/02/2021
Device Age5 YR
Event Location Hospital
Date Report to Manufacturer12/02/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/31/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown